# SDR DALA2022042602955

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 89,346 hours, 40,378 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 -FUME- ACRID / BURNING ODOR IN 4R LAV DURING BOARDING. CORRECTIVE ACTION: REPLACED LAV WATER HEATER AND THERMOSTAT. C/W NO GO PROCEDURES.
